# SDR DXTA2016090506296

- Difficulty date: September 5, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N509QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 637
- Aircraft time: 14,106 hours, 5,049 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

STRONG ACRID ELECTRICAL SMOKE SMELL IN COCKPIT, BAGGAGE COMPARTMENT AND CABIN AREA, SMELL STRONG WITH APU AIR ON.  AIRCRAFT POWERED ON EXTERNAL AC CART WITH ALL CABIN/GALLEY SYSTEMS ON FOR 2 HOURS.  NO SMELL/SMOKE DETECTED AS PER THE CREW SMELL WAS PRESENT WITH APU ON.  INSPECTED APU OIL QUANTITY LEVEL AND FOUND APU OVERSERVICED ABOUT 1.5 CANS.  APU OIL QTY SYSTEM SERVICED TO THE CORRECT LEVEL IAW AMM 12-14-49 REV 44 DATED JUN 15 2016.  APU RUN IAW AMM 49-00-00 REV 44 DATED JUN 15 2016, SATISFACTORY NO SMELL/SMOKE DETECTED.  OIL LEVEL CHECK IAW AMM 12-14-49 REV 44 DATED JUN 15 2016, SATISFACTORY.
